ՀՀ ԳԱԱ Զեկույցներ =Reports NAS RA

О вероятности уклонения гауссовского случайного процесса от аппроксимирующей случайной кривой

Симонян, А. Х. (1978) О вероятности уклонения гауссовского случайного процесса от аппроксимирующей случайной кривой. ՀՍՍՀ ԳԱ Զեկույցներ, 66 (2). pp. 84-90.

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
1206Kb

Item Type:Article
Additional Information:Գաուսյան պատահական պրոցեսի, նրան մոտարկող պատահական կորից, շեղման հավանականության մասին։ On the probability of the deviation of gaussian random process from the approximating random curve.
Uncontrolled Keywords:Սիմոնյան Ա. Խ., Simonian A. H.
Subjects:Q Science > QA Mathematics
ID Code:3857
Deposited By:NAS Reports
Deposited On:28 Sep 2012 10:36
Last Modified:13 Mar 2014 08:19

Repository Staff Only: item control page